Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 116, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 3, 2014, 6:49 PM CDT for Polk County, Wisconsin. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2014, 6:49 PM CDT (23:49 UTC)
- Expired
- Sep 3, 2014, 7:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Polk County, WI
The radar
The Duluth radar (KDLH), 126 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1649 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
359
WUUS53 KMPX 032349
SVRMPX
WIC095-040015-
/O.NEW.KMPX.SV.W.0116.140903T2349Z-140904T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
649 PM CDT WED SEP 3 2014
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN POLK COUNTY IN NORTHWEST WISCONSIN...
* UNTIL 715 PM CDT
* AT 646 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SIREN...AND
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLAM FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4571 9214 4568 9214 4563 9216 4571 9251
4574 9250 4573 9215
TIME...MOT...LOC 2349Z 273DEG 40KT 4574 9233
HAIL...1.25IN
WIND...60MPH
$$1 follow-up statement
786
WWUS53 KMPX 040006
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
706 PM CDT WED SEP 3 2014
WIC095-040015-
/O.CON.KMPX.SV.W.0116.000000T0000Z-140904T0015Z/
POLK WI-
706 PM CDT WED SEP 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
POLK COUNTY UNTIL 715 PM CDT...
AT 704 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF SIREN...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4573 9233 4573 9215 4571 9214 4568 9214
4563 9216 4568 9236
TIME...MOT...LOC 0007Z 274DEG 33KT 4571 9216
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 5:59 PM CDT, 50 minutes earlier.
Area forecast discussion, Sep 3, 5:59 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 559 PM CDT WED SEP 3 2014 .UPDATE...FOR 00Z AVIATION DISCUSSION BELOW && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 359 PM CDT WED SEP 3 2014 COMPLICATED FCST OVER THE NEXT 24 HOURS DUE TO THE WAKE LEFT BEHIND CONVECTION WHICH HAD DEVELOPED EARLIER TDA AND ON THRU THIS AFTN. AS AN UPR LVL SHORTWAVE TROF CONTINUES TO SLOWLY SHIFT EWD ALONG THE INTERNATIONAL BORDER TNGT THRU TMRW...IT WILL SHOVE A LOW PRES CENTER AHEAD OF IT ACRS THE DAKOTAS AND THRU NRN MN. THE WMFNT OF THIS SYSTEM IS CURRENTLY THRU SWRN MN AS TEMPS HAVE HIT THE LWR 80S WITH DEWPOINTS IN THE LWR 70S...WHILE THE REST OF THE WFO MPX CWFA LANGUISHES WITH TEMPS IN THE MID 60S TO LWR 70S AND DEWPOINTS IN THE LWR-MID 60S. WINDS HAVE REMAINED MAINLY SE AHEAD OF THE FRONT OUTSIDE OF CONVECTION...HELPING FEED THE CONVERGENCE IN ADVANCE OF THE WMFNT. THE STRONG FEED OF MOISTURE HAS HELPED AID EFFICIENT PRECIPITATION GENERATION TDA...WITH SOME REPORTS IN EXCESS OF 2 INCHES TDA. VISIBLE SATELLITE IMAGERY IS SHOWING SOME CLEARING OUT IN SWRN MN...WHICH THE THINKING IS THAT IF ENOUGH CLEARING CAN OCCUR TO RELOAD THE ATMOS IN CONJUNCTION WITH AN APPROACHING SHORTWAVE TROUGH ALOFT...AT WHICH TIME ANY CAPPING SHOULD BE BROKEN...THEN ADDITIONAL SHWRS/TSTMS LOOK TO DEVELOP OVER WRN PORTIONS OF THE CWFA THEN SHIFT EWD. MULTIPLE INSTABILITY PARAMETERS STILL INDICATE THAT OVER SWRN PORTIONS OF THE CWFA CONTAINS THE HIGHEST HELICITIES...GREATEST INSTABILITY...AND MODEST LAPSE RATES TO HINT THAT WEAK MIDLVL DISTURBANCES EVIDENT IN WV IMAGERY COMBINED WITH SEVERAL SFC OUTFLOWS WILL COMBINE TO RESTART CONVECTION THIS EVENING. BEST TIMING HAS ACTIVITY STARTING IN W-CENTRAL MN THEN DRIVING ESE THROUGH THE CWFA DURING THE EVENING HRS. ONCE CONVECTION ENDS...THEN SLY WINDS BRINGING IN WARMER AIR AND HIGHER DEWPOINTS WILL BE CONDUCIVE TO LOW STRATUS AND POSSIBLY FOG DEVELOPMENT OVERNIGHT...MAINLY DURING THE WARM SECTOR PORTION OF THIS LOW PRES SYSTEM. GOING INTO THU...THE CDFNT WILL SLOWLY MARCH ACRS MN AS THE DAY PROGRESSES. THIS WILL LEAD TO SOME ISOLD- SCATTERED SHWRS/TSTMS DURING THE DAY WITH THE STRONGEST OF SAID STORMS TO OCCUR IN THE MORNING. OVERALL TIMING WITH LACK OF INSOLATION SHOULD LIMIT STORM STRENGTH BUT DEPENDING ON WHERE ANY LOW LEVEL JETTING CAN BE ESTABLISHED WOULD ALLOW FOR ADDITIONAL STRONG TO SEVERE STORMS EARLY ON THURSDAY. WITH THE PROGRESSION OF THE CDFNT...WINDS WILL SHIFT FROM S TO W...DEWPOINTS WILL DROP OFF AND SKIES WILL STEADILY CLEAR OUT...HELPING END THE PRECIPITATION FROM W TO E. AS FOR TEMPERATURES...TEMPS LOOK TO CONTINUE RISING THRU LATE THIS AFTN INTO THE EARLY EVE WITH THE PROGRESSION OF THE WMFNT. WHERE TEMPS HAVE HIT THEIR HIGHS THIS AFTN...THOSE LOCATIONS WILL NOT DROP OFF MUCH TO THE OVERNIGHT LOWS. WHERE TEMPS ARE STILL RISING...THOSE LOCATIONS WILL REMAIN FAIRLY STEADY GOING INTO THE OVERNIGHT HOURS. MOST LOCATIONS WILL SETTLE OUT IN THE UPR 60S TO LWR 70S. AHEAD OF THE CDFNT TMRW...TEMPS WILL SOAR INTO MID-UPR 80S IN WRN WI WITH A LARGE RANGE OF MID 70S TO MID 80S IN MN. WITH THE DEWPOINTS STILL IN THE 70S IN WRN WI...HEAT INDEX VALUES WILL HIT THE LOW-MID 90S IN FAR ERN MN INTO WRN WI. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 359 PM CDT WED SEP 3 2014 LONG TERM PERIOD STARTS WITH THE SAME PROBLEM THE SHORT TERM PERIOD ENDS WITH...WHEN WILL THE STRONG CAP BE BROKEN AHEAD OF THE COLD FRONT MOVING ACROSS THE AREA. BY 7 PM THURSDAY /START OF THE LONG TERM/...THE COLD FRONT WILL ALREADY BE NEAR A ROCHESTER TO LADYSMITH LINE...SO THE WINDOW OF OPPORTUNITY FOR PRECIP THURSDAY EVENING WILL BE NARROW. THE HIRES CAMS...ALONG WITH THE ECMWF SHOW ACTIVITY ALONG THE FRONT DEVELOPING WHEN SAID FRONT IS EAST OF THE MPX CWA. HOWEVER...THE 12Z NAM HAD A SLIGHTLY SLOWER FRONTAL PROGRESSION...ALLOWING FOR IT TO DEVELOP ACTIVITY EAST OF AN ALBERT LEA TO RICE LAKE LINE. AS A RESULT...MAINTAINED SOME CHANCE POPS BETWEEN 00Z AND 6Z FRIDAY IN THE FAR ERN CWA...THOUGH THE GREATEST THREAT FOR CONVECTION STILL LOOKS TO BE EAST OF THE MPX AREA. WHEREVER STORMS FORM...THE DEGREE OF INSTABILITY WOULD SUGGEST WE WILL STILL HAVE A SEVERE THREAT WITH WHATEVER DEVELOPS. STILL LOOKS LIKE WE GET A GOOD PUSH OF COOL/DRY AIR BEHIND THE FRONT...WITH HIGHS BY FRIDAY ONLY TOPPING IN THE 60S AS H85 TEMPS CRASH FROM ABOUT 20C ON THURSDAY /IN WRN WI/ TO BETWEEN 5C AND 10C FRIDAY. THE HIGH PRESSURE RESPONSIBLE FOR THIS COOLER AIR WILL WANDER INTO THE MID MS VALLEY ON SATURDAY...WITH WEST WINDS AND WEAK WAA SETTING UP DURING THE DAY ON SATURDAY...WHICH WILL ALLOW HIGHS BY SUNDAY TO BE ABOUT 10 DEGREES WARMER THAN WHAT WE WILL SEE FRIDAY. WE STILL LOOK TO TURN MORE ACTIVE FOR THE FIRST HALF OF NEXT WEEK AS A DEEP TROUGH DIGS ACROSS SRN CANADA...WHICH WILL SEND ANOTHER POWERFUL FALL FRONT ACROSS THE UPPER MS VALLEY ON WEDNESDAY. WAA WILL START OUT IN WRN MN SUNDAY NIGHT...WHICH IS WHEN POPS START TO APPEAR. WE WILL REMAIN IN A MOIST SRLY FLOW MONDAY/TUESDAY...WITH CHANCES FOR WAA PRECIP CONTINUING...UNTIL POTENTIAL COLD FRONT PRECIP WORKS THROUGH TUESDAY NIGHT INTO WEDNESDAY. SEVERE THREAT OVER THESE DAYS DOES NOT LOOK OVERLY IMPRESSIVE...AS THE FRONT MOVING THROUGH THURSDAY NIGHT WILL GET DRIVEN CLEAR DOWN TO THE GULF COAST OVER THE WEEKEND. AS A RESULT...WE DO NOT LOOK TO HAVE ENOUGH TIME TO GET GULF MOISTURE BACK UP TO MN BEFORE THE COLD FRONT CLEARS...WITH THE GREATEST INSTABILITY REMAINING TO OUR SOUTH. THROUGH THE WHOLE PERIOD...STILL HAVE MAINLY CHANCE POPS AS THERE IS ENOUGH SPREAD IN TIMING/LOCATION OF PRECIP IN THE MEDIUM RANGE MODELS TO INSERT ENOUGH UNCERTAINTY INTO THE FORECAST TO KEEP THE POPS IN THE CHANCE CATEGORY. BEHIND THIS COLD FRONT...THE GFS AND ECMWF SHOW A TRULY FALL AIRMASS MOVING INTO THE AREA FOR THE MIDDLE OF NEXT WEEK...WITH H85 TEMPS FALLING BELOW ZERO C IN THE WAKE OF THIS SYSTEM. BY THURSDAY OF NEXT WEEK...THE ECMWF ONLY HAS HIGH IN THE 50S WITH STRONG WNW WINDS...A SIGN THE SEASONS ARE ABOUT TO START CHANGING. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 559 PM CDT WED SEP 3 2014 SHOWERS AND THUNDERSTORMS WILL AFFECT CENTRAL MN AND WEST CENTRAL WI SITES THIS EVENING...PRIMARILY KSTC/KMSP/KRNH/KEAU. HEAVY RAINFALL AND MVFR CONDITIONS WILL ACCOMPANY THE ACTIVITY. WIDESPREAD MVFR CIGS/VSBYS WILL DEVELOP THIS EVENING...WITH DEGRADATION TO IFR CIGS AFTER SUNSET. IFR CONDITIONS LINGER THURSDAY MORNING...WITH IMPROVEMENT TO VFR DURING THE AFTERNOON AS THE COLD FRONT ARRIVES. THE FRONT WILL ALSO BRING ANOTHER CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS ON THURSDAY AFTERNOON/EVE...ALONG WITH A SHIFT TO GUSTY WEST/NORTHWEST WINDS. KMSP... SCATTERED SHOWERS WILL AFFECT KMSP FOR THE FIRST SEVERAL HOURS OF THE TAF PERIOD...WITH THE WINDOW FOR TS MAINLY BETWEEN 01Z AND 05Z. AFTER THAT...CIGS DECLINE TO AOB 1000FT FOR THE OVERNIGHT HOURS...WITH MVFR BR EXPECTED AS WELL. MVFR CIGS PREVAIL THURSDAY MORNING...WITH IMPROVEMENT TO VFR LIKELY NOT OCCURING UNTIL AFTER 18Z. SOUTH/SOUTHEAST WINDS TONIGHT VEER TO SOUTHWEST FOR THURSDAY MORNING...THEN TO THE NORTHWEST AROUND 00Z FRIDAY AS A COLD FRONT ARRIVES. SHRA/TS MAY ACCOMPANY THIS FRONT AROUND/AFTER 21Z THURSDAY. /OUTLOOK FOR KMSP/ FRI...VFR. WINDS NW 10G15 KTS. SAT...VFR. WINDS W 5-10 KTS. SUN...VFR. WINDS SW 5-10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JPC LONG TERM...MPG AVIATION...LS
Hazardous weather outlook, Sep 3, 1:23 PM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 123 PM CDT WED SEP 3 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 041200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 123 PM CDT WED SEP 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE LIKELY LATER THIS AFTERNOON AND EVENING...ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 94 CORRIDOR. SOME STORMS WILL BE STRONG TO SEVERE...WITH SOME THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS OR ISOLATED TORNADOES. IN ADDITION...SOME STORMS WILL PRODUCE HEAVY RAIN WHICH MAY CAUSE ISOLATED FLOODING AND SOME RISES ON MAINSTEM RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED AGAIN LATE THURSDAY IN EASTERN MINNESOTA AND WESTERN WISCONSIN. SEVERE WEATHER IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON THROUGH THIS EVENING.
In the hours before
Special weather statement, Sep 3, 5:28 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
528 PM CDT WED SEP 3 2014
MNZ042-043-040130-
MORRISON-TODD-
528 PM CDT WED SEP 3 2014
...URBAN AND SMALL STREAM FLOODING IS LIKELY IN THE AREA...
AT 528 PM CDT...THUNDERSTORMS WITH HEAVY RAINFALL MOVING ACROSS TODD
AND MORRISON COUNTIES. RAINFALL TOTALS OF 1 TO 3 INCHES HAVE
OCCURRED THIS AFTERNOON... WITH AN ADDITIONAL INCH OR TWO POSSIBLE
THROUGH 7 PM.
PEOPLE IN CENTRAL TODD AND WESTERN MORRISON COUNTIES...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY AND EXERCISE APPROPRIATE CAUTION.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. NEVER DRIVE INTO AREAS WHERE
WATER COVERS THE ROADWAY.
&&
LAT...LON 4613 9444 4609 9428 4599 9427 4596 9436
4593 9455 4594 9497 4604 9498Local storm report, Sep 3, 5:40 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
540 PM CDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 3 SSW MORA 45.83N 93.31W
09/03/2014 M0.75 INCH KANABEC MN TRAINED SPOTTER
&&
SPDSpecial weather statement, Sep 3, 5:59 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
559 PM CDT WED SEP 3 2014
MNZ043-044-040200-
MILLE LACS-MORRISON-
559 PM CDT WED SEP 3 2014
...PONDING OF WATER AND LOCALIZED STREET FLOODING IS LIKELY IN THE
AREA...
AT 558 PM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE MOVING ACROSS
THE AREA. RAINFALL TOTALS OF 1 TO 3 INCHES HAVE ALREADY FALLEN SINCE
EARLIER THIS AFTERNOON... WITH AN ADDITIONAL INCH OR TWO POSSIBLE.
THIS WILL CAUSE LOCALIZED PONDING OF WATER AND FLOODING OF LOW LYING
AND POOR DRAINAGE AREAS.
PEOPLE IN NORTHERN MILLE LACS AND SOUTHERN MORRISON COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY AND EXERCISE APPROPRIATE
CAUTION.
NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE ROAD COULD
BE WASHED OUT AND THE WATER DEPTH COULD BE MUCH GREATER THAN IT
APPEARS.
&&
LAT...LON 4616 9343 4599 9343 4597 9346 4598 9352
4592 9353 4583 9454 4593 9456 4596 9437
4600 9428 4607 9428 4616 9381Local storm report, Sep 3, 6:15 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
615 PM CDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG MORA 45.88N 93.29W
09/03/2014 KANABEC MN AMATEUR RADIO
NUMEROUS TREES AND POWER LINES DOWN
&&
TDKLocal storm report, Sep 3, 6:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
631 PM CDT WED SEP 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FLASH FLOOD LITTLE FALLS 45.98N 94.36W
09/03/2014 MORRISON MN CO-OP OBSERVER
MANY STREETS IN TOWN ARE FLOODED.
&&
FRANKSSpecial weather statement, Sep 3, 6:36 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
636 PM CDT WED SEP 3 2014
WIZ014-040000-
POLK-
636 PM CDT WED SEP 3 2014
...THUNDERSTORMS MOVING INTO NORTHERN POLK COUNTY THROUGH 700 PM CDT...
AT 634 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES SOUTHWEST OF SIREN. THIS STORM WAS MOVING EAST
AT 40 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FREDERIC.
LEWIS.
CLAM FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4571 9214 4564 9214 4558 9216 4565 9254
4572 9254 4573 9252 4573 9215
TIME...MOT...LOC 2336Z 281DEG 36KT 4574 9249The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 6:36 PM CDT | Special Weather Statement | MPX | Polk | 24 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.